MathSciNet Relay Station
MathSciNet bibliographic data
MR2327522 82B44 (15A52 60F05 60G70)
Astrauskas, A. Poisson-type limit theorems for eigenvalues of finite-volume Anderson Hamiltonians. Acta Appl. Math. 96 (2007), no. 1-3, 3–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement